MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/14MM; KNEE SEMICONSTRAINED INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/14MM; KNEE SEMICONSTRAINED INSERT
Model Number 02.07.0214SCF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs department about 3 years after total knee revision surgery, the ligaments develop instability and the surgeon decides that a constrained prosthesis is called for.The reason for this exchange of devices is disease progression and it does not appear to be related to a poorly working device.Batch review performed on (b)(6) 2023.Lot 171350: (b)(4) items manufactured and released on 24-may-2017.Expiration date: 2022-05-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Other components involved in the event: gmk-revision 02.07.2402r femur revision ps size 2 r (k102437) lot 110159a: (b)(4) items manufactured and released on 23-may-2016 and 02-sep-2016 and 04-nov-2016.Expiration date: 2021-04-21 and 2021-08-21 and 2021-10-17.No anomalies found related to the problem.To date, all items of this lot have been sold with no similar reported case during the period of review.Lot father and resterilized 110159: (b)(4) items manufactured and released on 24-jun-2011.Expiration date: 2016-05-31.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of review.Gmk-revision 02.07.Fcl16065 extension stem - fluted ø 16 l 65 (k120790) lot 185138: (b)(4) items manufactured and released on 22-oct-2018.Expiration date: 2023-10-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Gmk-revision 02.07.0003 offset connector 3 mm (k102437) lot 1904831: (b)(4) items manufactured and released on 05-sep-2019.Expiration date: 2024-08-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Gmk-revision 02.07.Fcl22065 extension stem - fluted ø 22 l 65 (k120790) lot.115739c: (b)(4) items manufactured and released on 18-jul-2018.Expiration date: 2023-07-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Lot father and resterilized 115739: (b)(4) items manufactured and released on 28-aug-2012.Expiration date: 2017-07-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Gmk-revision 02.07.0682r revision fixed tibial tray cemented size 2 r (k123721) lot.164179: (b)(4) items manufactured and released on 04-oct-2016.Expiration date: 2021-09-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 3 years and 3 months after the primary surgery, the patient came in reporting pain due to medial and lateral ligament instability.The surgeon revised successfully the gmk revision system and implanted gmk hinge components.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/14MM
Common Device Name
KNEE SEMICONSTRAINED INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16415687
Report Number3005180920-2023-00061
Device Sequence Number14888655
Product Code JWH
UDI-Device Identifier07630030816710
UDI-Public07630030816710
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2022
Device Model Number02.07.0214SCF
Device Catalogue Number02.07.0214SCF
Device Lot Number171350
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Initial Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale